Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

First order differential operators
in white noise analysis


Authors: Dong Myung Chung and Tae Su Chung
Journal: Proc. Amer. Math. Soc. 126 (1998), 2369-2376
MSC (1991): Primary 46F25
DOI: https://doi.org/10.1090/S0002-9939-98-04323-8
MathSciNet review: 1451792
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(E)$ be the space of test white noise functionals. We first introduce a family $ \{ \diamond _{\gamma}\,\,;\,\,\gamma\in {\Bbb C} \} $ of products on $(E)$ including Wiener and Wick products, and then show that with each product $\diamond _{\gamma}$, we can associate a first order differential operator, called a first order $\gamma$-differential operator. We next show that a first order $\gamma$-differential operator is indeed a continuous derivation under the product $\diamond _{\gamma}$. We finally characterize $\gamma\Delta _G+N$ by means of rotation-invariance and continuous derivation under the product $\diamond _{\gamma}$. Here $\Delta _G$ and $N$ are the Gross Laplacian and the number operator on $(E)$, respectively.


References [Enhancements On Off] (What's this?)

  • 1. D. M. Chung and T. S. Chung, Wick derivations on white noise functionals, J. Korean Math. Soc. 33(1996), No. 4, 993-1008. CMP 97:05
  • 2. D. M. Chung, T. S. Chung and U. C. Ji, A characterization theorem for operators on white noise functionals, preprint.
  • 3. D. M. Chung and U. C. Ji, Transformation groups on white noise functionals and their applications, to appear in J. Appl. Math. Optim.
  • 4. S. W. He, J. G. Wang and R. Q. Yao, The characterizations of Laplacians in white noise analysis, Nagoya Math. J. 143(1996), 93-109. CMP 97:02
  • 5. T. Hida, H.-H. Kuo and N. Obata, Transformations for white noise functionals, J. Funct. Anal. 111(1993), 259-277. MR 93m:46042
  • 6. T. Hida, H.-H. Kuo, J. Potthoff and L. Streit, `` White Noise: An Infinite Dimensional Calculus,'' Kluwer Academic, 1993. MR 95f:60046
  • 7. H.-H. Kuo, ``White Noise Distribution Theory,'' CRC Press, 1996. CMP 96:12
  • 8. N. Obata, Rotation-invariant operators on white noise functionals, Math. Z. 210(1992), 69-89. MR 93m:46048
  • 9. N. Obata, ``White noise calculus and Fock space,'' Lect. Notes in Math. Vol. 1577, Springer-Verlag, 1994. MR 96e:60061
  • 10. N. Obata, Derivations on white noise functionals, Nagoya Math. J. 139(1995), 21-36. MR 97m:46073
  • 11. J. Potthoff and L. Streit, A characterization of Hida distributions, J. Funct. Anal. 101(1991), 212-229. MR 93a:46078

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46F25

Retrieve articles in all journals with MSC (1991): 46F25


Additional Information

Dong Myung Chung
Affiliation: Department of Mathematics, Sogang University Seoul, 121-742, Korea
Email: dmchung@ccs.sogang.ac.kr

Tae Su Chung
Affiliation: Department of Mathematics, Sogang University Seoul, 121-742, Korea

DOI: https://doi.org/10.1090/S0002-9939-98-04323-8
Received by editor(s): January 21, 1997
Additional Notes: Research supported by KOSEF 996-0100-00102 and BSRI 97-1412.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society